# SDR MASA200400625

- Difficulty date: November 5, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 8,982 hours, 8,357 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2784 CLT.  REJECTED TAKEOFF DUE TO AN E2 THRUST REVERSER DISAGREE.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING THE FAULT 11/05/04.  MAINTENANCE SECURED CONNECTOR ON PDU AND OPS CHECKED GOOD.
